Vol 25 No 1 (2020)

Published: 2020-01-13

Articles

Weighted discrete universality of the Riemann zeta-function

Antanas Laurinčikas, Darius Šiaučiūnas, Gediminas Vadeikis
Abstract 85 | PDF Downloads 62 | DOI https://doi.org/10.3846/mma.2020.10436

Page 21-36

Page 53-70

Joint discrete approximation of a pair of analytic functions by periodic zeta-functions

Aidas Balčiūnas, Virginija Garbaliauskienė, Julija Karaliūnaitė, Renata Macaitienė, Jurgita Petuškinaitė, Audronė Rimkevičienė
Abstract 92 | PDF Downloads 52 | DOI https://doi.org/10.3846/mma.2020.10450

Page 71-87